Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Breathing problem, throat dryness after using inhaler, history of asthma - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1687 Questions
Doctor :   Hi
User :   Hi
Doctor :   please proceed with the query
User :   i have breathing problem form few days
User :   i am using inhealer combitate 250
Doctor :   please elaborate your query
Doctor :   may i know since when are you using inhalers /
User :   from past 4-5 years
Doctor :   ok
Doctor :   do you have a history of asthma?
User :   bt from few day i am feeling throught dryness after using inhealer
Doctor :   may i know your age and gender
User :   i am 30 & male
Doctor :   do you have a history of asthma?
User :   s
Doctor :   ok
Doctor :   can you describe the breathing problems you presently have ?
Doctor :   are you with me?
User :   s
User :   i am nt able to read your chat
Doctor :   it seems that you have moved out of chat window kindly log in again to chat with us
Doctor :   can you read me now?
User :   since the chat window is not visable for me
Doctor :   even now the wondow is not visible?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor